FLUSTIMEX COLD STATE gripal

FLUSTIMEX COLD STATE gripal View larger

3400927468155

Flustimex is equivalent to Fervex colds, rhinitis and flu-like symptoms generic version cheapest.

More details

The advice of your pharmacist

Partners with: AROMAFORCE Resistance and natural defenses PRANAROM 5 ml, AROMAFORCE Sanitizer Spray 150 ml PRANAROM, IMMUCHOC PILEJE 15 TABLETS

In Stock Ships in 1-2 business days

Preview the Shipping Fees - Free Shipping from 99€*
  • Médicament conseil

3,91 € tax incl.

This product is a medicament.

You must check the \"Jai read the manual of this drug\" to add this product to your cart.

This product is a drug. You must certify that you have read the leaflet before you can order this product.

Add to Basket

Add to Wishlist

For warnings, the precautions and cons-indications, please see the instructions.

 

FLUSTIMEX COLD STATE INFLUENZA 8 BAG STATE gripal

Description flustimex cold state influenza bag 8 state gripal

Flustimex sachet contains an anti-cold combination comprising paracetamol (500 mg), vitamin C (200 mg) and an antihistamine, chlorpheniramine (4 mg). Flustimex relieves the symptoms of colds (clear runny nose, watery eyes, sneezing, headache and fever).

Application advice and opinions on flustimex cold state influenza bag 8 state gripal

Adults: 1 sachet per dose in a glass of hot or cold water, repeated every 4 hours, without dépaser 4 sachets per day.

Not to exceed 5 days of treatment without medical advice

Composition flustimex cold state influenza bag 8 state gripal

Powder for oral solution: 500 mg Paracetamol, Chlorpheniramine Maleate 40 mg, 200 mg ascorbic acid, qs 1 sachet.

Excipient (s) with known effect: aspartame, sucrose. This medicine contains 3,967 g of sucrose per sachet.

Precaution for use with cold state influenza flustimex 8 sachet state gripal

If symptoms persist after 5 days or superinfection with persistent after 3 days of treatment high fever, a doctor should be consulted. Alcohol consumption is not recommended.

Introducing flustimex cold state 8 sachet state flu influenza

Flustimex powder for oral solution, box of 8 sachets,

Our expert advice pharmacy

This new anti-bag in cold, combining paracetamol, vitamin C and antihistamine is used for treating symptoms of colds. It is best taken at night in hot water, like a hot toddy.

Warnings on drugs

Warning, the drug is not a product like any other. Read the package leaflet before ordering. Do not leave medicines out of reach of children. If symptoms persist, seek the advice of your doctor or pharmacist. Attention to incompatibilities on products in your.

Tell your pharmacist online treatments underway to identify possible incompatibilities. The checkout form contains a custom message field provided for this purpose.

Click here to find record of the drug at the site of the National Security Agency of Medicines and Health Products.

Pharmacovigilance : Report or a related adverse event (s) (s) (s) the use of a drug

VIDAL OF THE FAMILY

FLUSTIMEX

Anti-rheumatic medication

chlorphenamine, paracetamol, vitamin C

. Presentations . Composition . Indications . Contraindications . Warning . Drug Interactions . Pregnancy and breastfeeding . Directions for use and dosage . Advice . Undesirable effects . Lexicon

PRESENTATIONS (summary)

FLUSTIMEX: powder for oral solution (orange flavoring); box of 8 sachets.
-

Biogaran Laboratory

COMPOSITION (summary)
p sachet
Chlorphenamine maleate 4 mg
Paracetamol 500 mg
Ascorbic acid (vitamin C) 200 mg
Sucrose 3,967 g
aspartame +

INDICATIONS (summary)
This medication combines an antihistamine with a drying effect on nasal secretions, paracetamol, antipyretic and analgesic , and vitamin C.
It is used to relieve runny nose, sneezing, tearing, headaches and fever during colds and flu conditions.
CONTRAINDICATIONS (summary)
This medication should not be used in the following cases:
WARNING (Contents)
Paracetamol is present alone or in combination with other substances in many medicines: make sure not to take several medicines containing paracetamol simultaneously, as a joint dose leads to a risk of overdosage, which can be toxic to the liver.
This medicine can cause acute glaucoma in susceptible persons: red, hard and painful eyes, with blurred vision. An emergency consultation with an ophthalmologist is necessary.
Because of the presence of an antihistamine with sedative and atropine properties , precautions are necessary in patients with severe renal insufficiency and in the elderly, especially in the case of chronic constipation, prostatic adenoma , tendency to dizziness or drops in blood pressure.
This medicinal product contains a significant quantity of sugar (sucrose).
Avoid alcoholic beverages: increased risk of drowsiness.
This medication may induce somnolence, sometimes intense in some people. This drowsiness can be increased by taking alcohol or other sedative drugs. Driving and using hazardous machines are not recommended, especially within hours of taking the medication.
DRUG INTERACTIONS (summary)
Tell your doctor or pharmacist if you are taking any other medicines that have atropine or sedative effects (tranquillizers, sleeping pills, some cough or pain medications containing opioids , antidepressants , neuroleptics, etc.).
If treated with oral anticoagulant and paracetamol at maximum doses (4 g / day) for at least 4 days, increased monitoring of anticoagulant therapy may be required.
PREGNANCY AND BREAST-FEEDING (summary)
Pregnancy :
Use of this medication during pregnancy is possible, provided that the recommended dosage is followed. However, its use in the days prior to delivery should be reported to the physician; in fact, special surveillance of the newborn may be necessary.

Breastfeeding:
The available data do not indicate whether this drug passes into breast milk; as a precautionary measure, it is not recommended for use in nursing mothers.
DIRECTIONS FOR USE AND DOSAGE (summary)
The contents of the sachets should be diluted in a glass of water, either cold or hot.
In case of drowsy sleep, privilege the catches in the evening.

Usual dosage:

  • Adult and child over 15 years: 1 sachet, 1 to 4 times per day, at least 4 hours between catches (8 hours in case of renal insufficiency ).
The duration of treatment should not exceed 5 days.
TIPS (summary)
This medicinal product may be freely available in certain pharmacies; nevertheless, do not hesitate to ask your pharmacist for advice.
This treatment has no anti-infectious effect. If the condition persists for more than a few days, consult your doctor.
POSSIBLE ADVERSE EFFECTS (summary)
Drowsiness.
Dry mouth, constipation, disturbances of accommodation , urinary retention.
Orthostatic hypotension , vertigo , tremors, agitation, confusion of ideas especially in the elderly.
Rarely: allergic reaction , abnormal blood count .


GLOSSARY (summary)


accommodation
"Focus" of the eye, allowing clear vision close up. Presbyopia is the most common disorder of accommodation; some drugs such as atropine may cause passenger accommodation problems.


adenoma of the prostate
Increase in the volume of the prostate gland located under the bladder of man. This increase in volume is benign, has no relationship to cancer, but can interfere with the passage of urine into the urethra through the gland.
Symptoms that suggest the presence of a prostate adenoma are:
  • difficulty urinating (slowness, weakness of the spray);
  • the need to get up several times at night to urinate;
  • urges to urinate imperiously and difficult to control.
Some drugs, especially atropinics, may have the undesirable effect of aggravating the discomfort and may lead to a total blockage of the bladder evacuation. They are therefore contraindicated or should be used cautiously in men with the symptoms described above.


alcohol
General name designating a family of substances that have the property of being able to be mixed with water and fatty substances. The most common alcohol is ethyl alcohol (ethanol), but there are many other alcohols: methanol, butanol, etc. The degree of an alcoholic solution corresponds to the volume of pure alcohol present in 100 ml of solution, knowing that 1 glass of wine or 1/2 of beer (25 cl) contains about 8 g of alcohol.
When alcohol is used as an antiseptic, an unpleasant odor denaturant is often added to prevent drinking. Contrary to a widespread belief, alcohol at 70o (or even at 60o) is a better antiseptic than alcohol at 90o.


analgesic
Medication that works against pain. Analgesics act either directly on the centers of pain in the brain or by blocking the transmission of pain to the brain.
Synonym: analgesic.


anticoagulant
Medication that prevents blood from coagulating and therefore prevents clots from forming in the blood vessels.
Anticoagulants are used to treat or prevent phlebitis, pulmonary embolism, certain infarcts. They also prevent the formation of clots in the heart during rhythm disorders such as atrial fibrillation or in the case of an artificial heart valve.
There are two main types of anticoagulants:
  • oral anticoagulants, which block the action of vitamin K (antivitamin K, or AVK) and whose effectiveness is controlled by a blood test: INR (formerly TP);
  • injectable anticoagulants derived from heparin, the efficacy of which can be controlled by the blood assay of anti-Xa activity, Howell's Time (TH) or Cephalin Kaolin Time (TCK) depending on the products used. A regular dosage of blood platelets is necessary throughout the life of a heparin derivative.


antidepressants
Medication that works against depression. Some antidepressants are also used to combat obsessive-compulsive disorder, generalized anxiety, certain rebellious pain, enuresis, etc.
Depending on their mode of action and adverse effects, antidepressants are divided into different families: imipraminic antidepressants, serotonin reuptake inhibitors, selective or non-selective MAOIs. Finally, other antidepressants do not belong to any of these families, because they possess original properties.
The mode of action of antidepressants has two main aspects: the relief of moral suffering and the fight against inhibition which removes all will to action from the depressed. There may be a time lag between these two effects: moral suffering may persist, while the capacity for action reappears. During this short period, the risk of suicide in some depressed people can be increased. The physician takes it into account in its prescription (possible association with a tranquillizer) and it must imperatively be respected.


antihistamine
Medication that opposes different effects of histamine. Two main types exist: antihistamines type H1 (antiallergic) and antihistamines type H2 (gastric antiulcer). Some antihistamines of type H1 are sedative, others do not alter vigilance.


antipyretic
Medication used to lower the body temperature during bouts of fever.


atropine
Medication with effects similar to those of atropine. Atropinics fight spasms and diarrhea. Adverse effects of atropinic drugs include: thickening of bronchial secretions, dry mouth and mucous membranes, constipation, risk of urine blockage and acute glaucoma crisis in susceptible persons, accommodation disorders, abnormal sensitivity to light by dilation of the pupil. Taking several atropine medicines increases the risk of adverse effects. In the event of overdose or accidental ingestion, the following signs may also appear: red and warm skin, fever, acceleration of breathing, fall or, on the contrary, elevated blood pressure, agitation, hallucinations, poor coordination of movements. Emergency care should be given to your doctor or, if not available, call 15, 112 or an emergency medical service.
In addition to atropine and its derivatives, other drugs have atropine effects: imipraminic antidepressants, some antihistamines, antispasmodics, antiparkinsonian and neuroleptic.


glaucoma
Disease characterized by increased pressure of the fluids contained in the eye (intraocular hypertension).
This general term covers two totally different affections:
  • Open angle glaucoma or chronic glaucoma is the most common; it is generally symptom-free, detected by the measurement of intraocular tension in the ophthalmologist. It does not cause acute seizures, and treatment relies primarily on beta-blocking eye drops. People with open-angle glaucoma should not use cortisone derivatives without prior ophthalmologic advice.
  • Closed-angle glaucoma or acute glaucoma is more rare. Between seizures, intraocular tension is normal. But the inadvertent use of atropine medicines (especially eye drops) causes an acute crisis of intraocular hypertension which can permanently damage the retina in a few hours. It is an ophthalmological emergency that is recognized by a brutally red eye, horribly painful, hard as a glass ball, and whose vision becomes blurred.
The angle in question in these two affections is the irido-corneal angle. It is indeed between the iris and the cornea that is located the system of evacuation of the liquids of the eye. A slightly open (closed) angle exposes a total obstruction of the evacuation system. This obstruction can occur when the iris is opened to the maximum (mydriasis) under the effect of an atropinic drug: the iris then comes to be attached to the cornea.
Contraindications for atropine medicines are limited to those who have already had closed-angle glaucoma or have been detected by an ophthalmologist. Those who suffer from chronic open angle glaucoma are not affected by these contraindications.


Orthostatic hypotension
Reduced blood pressure when changing from elongated to standing. Due mostly to drugs, orthostatic hypotension results in dizziness with risk of fall, especially in the elderly. These disturbances can be prevented by avoiding sudden changes of position: sit for a few moments at the edge of the bed before standing, slowly rising from a seat, keeping a support before moving.
Wearing compression stockings, which prevents blood from flowing back to the legs while standing, is also used to treat orthostatic hypotension.


Hepatic insufficiency
Inability of the liver to perform its function, which is essentially the elimination of some waste, but also the synthesis of many biological substances essential to the body: albumin, cholesterol and coagulation factors (vitamin K, etc.).


renal failure
Inability of the kidneys to eliminate waste or medicinal substances. Advanced renal insufficiency does not necessarily result in a decrease in the amount of urine excreted. Only a blood test and creatinine dosage may reveal this disease.


neuroleptics
Family of medicines used in the treatment of certain nervous disorders or various symptoms: digestive disorders, menopausal disorders, etc.


new born
Child less than one month old.


blood count
The count measures the number of red blood cells (red blood cells), white blood cells (leukocytes) and platelets in the blood. The blood formula specifies the percentage of different white blood cells: neutrophils, eosinophils, basophils, lymphocytes, monocytes.
Abbreviation: NFS.


opiates
A chemical family that includes opium and its derivatives. In addition to drugs such as opium or heroin, the opiate family includes morphine (strong analgesic), codeine (antitussive and analgesic) and many other substances.


phenylketonuria
An inherited disease that is characterized by the absence of an enzyme and that leads to the accumulation in the blood of a toxic product. Screening is systematic at birth. Treatment is based on a specific diet during early childhood.


dosage
Quantity and distribution of the dose of a drug according to the age, weight and general condition of the patient.


allergic reaction
Reaction due to hypersensitivity of the organism to a drug. Allergic reactions can take a wide variety of aspects: urticaria, angioedema, eczema, eruption of pimples resembling measles, etc. Anaphylactic shock is a generalized allergic reaction that causes discomfort due to a sudden drop in blood pressure.


sedative
  • Quiets, calms down.
  • Medication belonging to different families: anxiolytics, hypnotics, analgesics, antitussives, antiepileptics, neuroleptics, etc. but also antidepressants, antihistamines H1, antihypertensives. A sedative can be responsible for drowsiness and increase the effects of alcohol.


sugar
General term for various substances of which the most widely used is sucrose. Other sugars can be contained in drugs: glucose, fructose, lactose, etc. Glucose is the sugar used by the body; it is the only one to circulate in considerable quantity in the blood.
Sweeteners (false sugar) are allowed in diabetics or people on a diet, and are very low in calories.


overdose
Excessive intake of a drug may result in an increase in the intensity of adverse effects or even in the development of specific adverse effects.
This overdose may result from accidental or voluntary poisoning for suicide, so consult your local Poison Control Center (listed in the appendix to the book). However, in most cases, overdose is the result of an error in the understanding of the prescription, or the search for an increase in efficacy by exceeding the recommended dosage. Finally, untimely self-medication may lead to excessive absorption of the same substance contained in different drugs. Some drugs are particularly prone to this risk because they are (wrongly) considered to be harmless: vitamins A and D, aspirin, etc. Stopping or decreasing drug intake helps to remove the disorders associated with an overdose.


dizziness
Symptom that can mean an impression of loss of balance (common sense) or, more strictly, a sense of rotation on oneself or the environment (medical sense).


vitamin
An essential ingredient for the growth and proper functioning of the body. Vitamin requirements are normally covered by a varied diet. In developed countries, only vitamin D deficiency, in the young child or the old man who is exposed to the sun, justifies systematic supplementation. Superior intake, especially with medicines, can lead to overdose and various disorders (mainly vitamins A and D).

Cliquez ici pour retrouver la notice de ce médicament sur le site de l'Agence Nationale de Sécurité du Médicament et des produits de santé.

Pharmacovigilance : Déclarer un ou des effet(s) indésirable(s) lié(s) à l'utilisation d'un médicament

NOTICE

ANSM - Last updated: 17/07/2017

Name of the medicinal product

FLUSTIMEX, powder for oral solution in sachet

Paracetamol, Chlorphenamine Maleate, Ascorbic Acid

framed

Please read this leaflet carefully before you start taking this medicine because it contains important information for you.

You should always take this medication exactly as prescribed in this leaflet or by your doctor, pharmacist or nurse.

· Keep this leaflet. You might need to read it again.

· Ask your pharmacist for advice or information.

· If you experience any side effects, talk to your doctor, pharmacist or nurse. This also applies to any side effects not mentioned in this leaflet. See section 4.

· You should contact your doctor if you experience no improvement or feel less well after 3 days.

What is in this leaflet?

1. What is FLUSTIMEX, powder for oral solution in sachets and in which cases it is used?

2. What should I know before taking FLUSTIMEX powder for oral solution in sachets?

3. How to take FLUSTIMEX powder for oral solution in sachets?

4. What are the possible side effects?

5. How to store FLUSTIMEX powder for oral solution in sachets?

6. Package contents and other information.

1. WHAT IS FLUSTIMEX, powder for oral solution in sachets AND WHAT CASES IS IT USED FOR?

Pharmacotherapeutic group - ATC code: R05X

This medication contains paracetamol, an antihistamine, chlorphenamine and vitamin C.

This medication is indicated for the treatment of colds, rhinitis, nasopharyngitis and influenza conditions in adults and children over 15 years of age:

· clear nasal discharge and tears,

· sneezing,

· headache and / or fever.

2. BEFORE YOU TAKE FLUSTIMEX powder for oral solution in sachet?

Never take FLUSTIMEX powder for oral solution in sachets:

· if you are allergic to paracetamol, chlorphenamine maleate or antihistamines, ascorbic acid or any of the other ingredients of this medication mentioned in section 6,

· in the case of severe liver disease,

· in case of difficulty to urinate of prostatic or other origin,

· in the case of glaucoma (increased pressure in the eye),

· in the case of phenylketonuria (hereditary disease detected at birth), due to the presence of aspartame.

This medication should not be used during breast-feeding .

Warnings and Precautions

Talk to your doctor, pharmacist or nurse before taking FLUSTIMEX powder for oral solution in sachets .

In case of overdosage or mistakenly taking too high a dose, immediately notify a doctor.

This medicine contains paracetamol, chlorphenamine maleate and ascorbic acid. Other medicines contain it. Do not combine them in order not to exceed the maximum recommended doses (see section 3 "How to take Flustimex powder for oral solution in sachets").

In case :

· purulent nasal discharge,

· persistence of fever,

· lack of improvement after 5 days of treatment,

consult your doctor.

This medication is not recommended for breast-feeding.

If fever or pain persists, take the advice of your doctor or pharmacist.

Precautions are necessary in elderly people with prostate problems, predisposed to chronic constipation, dizziness or drowsiness.

If you have severe liver or kidney disease, tell your doctor to adjust the dosage.

This medication may cause drowsiness, increased by alcohol:

· it may be best to start treatment one night,

· and avoid drugs containing alcohol during the course of treatment.

The use of this medication is not recommended in patients with fructose intolerance, glucose-galactose malabsorption syndrome or sucrase / isomaltase deficiency (rare hereditary diseases). Each sachet contains 3,967 g of sucrose: take it into account in the daily diet in the case of a low-sugar diet or diabetes.

The use of this medication is not recommended in patients with galactose intolerance, galactosemia or glucose-galactose malabsorption syndrome (rare hereditary diseases).

Children and Youth

Not applicable.

Other medicines and FLUSTIMEX, powder for oral solution in sachet

Inform your doctor or pharmacist if you are taking, have recently taken or may take any other medicines, including medicines obtained without a prescription.

Tell your doctor or pharmacist of all prescription and nonprescription / herbal products you may use before using this medication.

FLUSTIMEX powder for oral solution in sachet with food and alcohol

The consumption of alcoholic beverages should be avoided during the treatment period.

Pregnancy and breast feeding

If you are pregnant or breastfeeding, think you may be pregnant or plan a pregnancy, ask your doctor for advice or pharmacist before taking this medication.

This medication, under normal conditions of use, may be used during pregnancy, provided that this is for a short time (a few days) and at the recommended doses.

However, at the end of pregnancy, abuse of this drug can cause neurological effects in the newborn. Therefore, always seek the advice of your doctor before using it and never exceed the recommended dose

This drug most likely passes into breast milk. Given its sedative properties that could affect your child (lethargy, decreased tone) or on the contrary exciting (insomnia), this medication is not advised in case of breastfeeding.

Driving and using machines

Attention is drawn, especially to drivers of vehicles and machine users, on the risks of drowsiness associated with the use of this drug, especially at the beginning of treatment.

This phenomenon is accentuated by the consumption of alcoholic beverages.

It is best to start this treatment at night.

FLUSTIMEX powder for oral solution in sachet contains sucrose, glucose and aspartame (E951).

If your doctor has told you about an intolerance to some sugars, contact your doctor before taking this medicine.

3. HOW TO TAKE FLUSTIMEX powder for oral solution in sachet?

Always take this medication exactly as prescribed in this leaflet or as directed by your doctor, pharmacist or nurse. Check with your doctor, pharmacist or nurse if in doubt.

Dosage

Reserved for adults and children over 15 years of age.

1 sachet per recipe to be renewed if necessary after 4 hours minimum, without exceeding 4 sachets per day.

Method and route of administration

Oral use

The bags should be taken in a sufficient quantity of water, cold or hot.

Frequency of Administration

The intake of this medication should be spaced at least 4 hours apart.

In case of severe kidney disease (severe kidney failure), catches will be spaced at least 8 hours apart.

Duration of treatment

The usual duration of treatment is 5 days.

If the fever does not decrease after 3 days or if the clinical signs worsen, do not continue your treatment without the advice of your doctor.

If you take more FLUSTIMEX powder for oral solution in a sachet than you should have

In case of accidental overdose or poisoning, stop treatment and seek immediate medical attention.

If you forget to take FLUSTIMEX, powder for oral solution in sachet

Do not take a double dose to make up for a missed dose.

If you stop taking FLUSTIMEX, powder for oral solution in sachet

Not applicable.

If you have any further questions on the use of this medication, ask your doctor, pharmacist or nurse for more information.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Like all medicines, this medicine may cause side effects, although not everybody gets them.

Some side effects require STOPPING IMMEDIATELY TREATMENT AND WARNING A DOCTOR.

In some rare cases, it is possible that a rash or reddening or allergic reaction can occur, which can be manifested by a sudden swelling of the face and neck or by a sudden discomfort with drop in blood pressure. Immediately stop treatment, tell your doctor and never take any medicines containing paracetamol.

Exceptionally, biological changes requiring blood check have been observed: abnormally low levels of certain white blood cells or certain blood cells such as platelets which can result in nosebleeds or gums. In this case, consult a doctor.

Other side effects may include:

· Drowsiness, decreased vigilance more marked at the beginning of treatment.

· Drops in blood pressure when standing up, which may be accompanied by dizziness.

· Dryness of the mouth, visual disturbances, urinary disorders, constipation, palpitations.

· Disorders of memory or concentration, confusion, dizziness, hallucinations.

· Difficulty in coordinating movements, tremors.

Declaration of side effects

If you experience any side effects, talk to your doctor, pharmacist or nurse. This also applies to any side effects not mentioned in this leaflet. You can also report adverse reactions directly via the national reporting system: National Agency for the Safety of Medicines and Health Products (ANSM) and network of Regional Centers of Pharmacovigilance - Website: www.ansm.sante.fr.

By reporting adverse reactions, you are helping to provide more information about the safety of the drug.

5. HOW TO STORE FLUSTIMEX powder for oral solution in sachet?

Keep this medicine out of the reach and sight of children.

Do not use this medicine after the expiry date which is stated on the carton . The expiry date refers to the last day of that month.

This medicine does not require special precautions for storage.

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist what to do with unused medications. These measures will help protect the environment.

6. PACKAGE CONTENTS AND OTHER INFORMATION

What FLUSTIMEX contains, powder for oral solution in sachet

· The active substances are:

Paracetamol................................................. .................................................. ...................... 500 mg

Chlorphenamine Maleate ............................................... .................................................. ..... 4 mg

Ascorbic acid (vitamin C) ............................................ .................................................. 200 mg

For a sachet.

· The other components are:

Sucrose, magnesium citrate, aspartame, liquid caramel, orange flavor.

What is FLUSTIMEX, powder for oral solution in sachet and contents of the pack

This medicinal product is in the form of a powder for oral solution in sachets.

A box contains 8 or 12 5-g sachets.

Marketing Authorization Holder

BIOGARAN

15, BOULEVARD CHARLES DE GAULLE

92700 COLOMBES

Marketing Authorization Operator

BIOGARAN

15, BOULEVARD CHARLES DE GAULLE

92700 COLOMBES

Maker

MACORS LABORATORIES

RUE DES CAILLOTES

ZI PLAINE DES ISLES

89000 AUXERRE

Names of the medicinal product in the Member States of the European Economic Area

Not applicable.

The last date on which this leaflet was revised is:

[to be completed later by the holder]

Other

Detailed information on this medicine is available on the ANSM website (France).

ADVICE / HEALTH EDUCATION

"What to do in case of blocked nose or runny nose":

This medication is used in the treatment of stuffy nose sensation and headache and / or fever during colds in adults and children over 15 years of age.

The common cold is a very common acute benign infection that affects the nasal mucosa (inner lining of the nose). This mucous membrane secretes a liquid whose role is to constantly moisten the inspired air and to fight against the infectious agents. When this mucous membrane is irritated, it swells and increases its usual fluid secretion, so that the nose "flows".

In order to limit the onset of symptoms, respect the following rules of hygiene as much as possible:

· Wash hands regularly, especially before meals or during preparation;

· cover your mouth when you cough or sneeze;

· blow your nose often with disposable handkerchiefs (not to recontaminate) and dispose of them in a trash can immediately after use and then wash your hands;

· when using nasal solution, avoid using the same nosepiece for all members of the family;

· avoid visiting a young child and her newborn, an elderly person, or a person treated with immunosuppressants (corticosteroids, medicines for a blood disease or cancer ...). In these cases, wearing the mask is recommended.

·

For your comfort :

· drink enough;

· moisten the nasal mucosa with suitable washing solutions (physiological saline, sprays of thermal water or sea water). Avoid the use of the same nosepiece for the whole family;

· avoid smoking or breathing the smoke of others;

· sleeping head raised to improve airflow in the nostrils and sleeping enough;

· protect the skin of the upper lip and nostrils by a cream if the repetition of the flies tends to irritate the skin;

· avoid air conditioners that dehumidify the air and dry the nasal mucous membranes, the ideal room temperature should be around 18-20 ° C;

· aerate the parts regularly.

"What to do in case of fever":

The normal temperature of the body is variable from one individual to another and between 36.5 ° C and 37.5 ° C. An increase of more than 0.8 ° C is considered a fever.

In adults and adolescents over 15 years of age : if the disorder is too troublesome, you can take this medicine which contains paracetamol in accordance with the indicated dosages.

With this medication, the fever should drop rapidly. Nevertheless :

· if other signs appear (such as a rash),

· if the temperature persists for more than 4 days or if it worsens,

· if the headache becomes violent, or in case of vomiting,

CONSULT YOUR DOCTOR IMMEDIATELY.

Medication Cold Cough Cough Orl Online Pharmacy  

Find our new range of medicines to cure your colds, cough and orl throat problems in your Arry Pharmacy online for the sale of medicines.   The disorders related to the nose-throat-ears area are the main target of many viruses, bacteria and other allergens, under the term ENT (otorhinolaryngological) disorders.

Our pharmacy doctors also recommend these products

Order quicker !

Commande rapide

Save time by using the quick order form. With a few clicks , you can easily order your favorite references.

Formulaire de commande rapide

Be fan !

Be fan

Be fan of our Facebook page and get 5 % discount!

If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.